Structure de l'ensemble des équilibres d'une économie productive
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, p. 321-336
@article{AIHPC_1992__9_3_321_0,
     author = {Jouini, Elyes},
     title = {Structure de l'ensemble des \'equilibres d'une \'economie productive},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {3},
     year = {1992},
     pages = {321-336},
     zbl = {0762.90009},
     mrnumber = {1168306},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_1992__9_3_321_0}
}
Jouini, Elyes. Structure de l'ensemble des équilibres d'une économie productive. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, pp. 321-336. http://www.numdam.org/item/AIHPC_1992__9_3_321_0/

[1] K.J. Arrow et G. Debreu, Existence of an Equilibrium for a Competitive Economy, Econometrica, vol. 22, 1954, p. 265-290. | MR 77069 | Zbl 0055.38007

[2] Y. Balasko, The Graph of the Walras Correspondence, Econometrica, vol. 43, 1975, p. 907-912. | MR 441244 | Zbl 0315.90016

[3] Y. Balasko, Economic Equilibrium and Catastrophe theory: an Introduction, Econome- trica, vol. 46, 1978, p. 557-569. | MR 471953 | Zbl 0377.90012

[4] Y. Balasko, Economies with a Finite but Large Number of Equilibria, J. Math. Economics, vol. 6, 1979, p. 145-147. | MR 536564 | Zbl 0405.90010

[5] Y. Balasko, A Geometric Approach to the Equilibrium Analysis, J. Math. Economics, vol. 6, 1978, p. 217-228. | MR 564193 | Zbl 0427.90013

[6] Y. Balasko, Foundations of the Theory of General Equilibrium, New York, Academic Press, 1987. | MR 928177 | Zbl 0644.90001

[7] J.M. Bonnisseau et B. Cornet, Existence of Equilibria when Firms Follow Bounded Losses Pricing Rules, J. Math. Economics, vol. 17, 1988, p. 119-147. | MR 963360 | Zbl 0657.90014

[8] J.M. Bonnisseau et B. Cornet, Existence of Marginal Cost Pricing Equilibria in Economies with Several Nonconvex Firms, Econometrica, vol. 58, 1990, p. 661-682. | MR 1053792 | Zbl 0728.90016

[9] G. Debreu, Theory of Value, New York, John Wiley, 1959. | MR 110571 | Zbl 0193.20205

[10] G. Debreu, Economies with a Finite Set of Equilibria, Econometrica, vol. 38, 1970, p. 387-392. | MR 278702 | Zbl 0253.90009

[11] G. Debreu, Smooth Preferences, Econometrica, vol. 40, 1972, p. 603-615. | MR 334875 | Zbl 0258.90007

[12] E. Dierker, Regular Economies in Handbook of Mathematical Economics, vol. 2, K. J. ARROW et M. D. INTRILIGATOR éd., New York, North Holland. | Zbl 0525.90019

[13] J. Geanokoplos et W. Shafer, Solving Systems of Simultaneous Equations in Economics, Working Paper, 1987.

[14] L. Hurwicz et S. Reiter, The Boundedness of the Feasible Set Without Convexity Assumption, International Economic Review, vol. 14, 1973, p. 580-586. | MR 342143 | Zbl 0267.90019

[15] N.J. Hicks, Notes on Differential Geometry, London, Van Nortrand, 1965. | MR 179691 | Zbl 0132.15104

[16] E. Jouini, Ensembles de production non-convexes: existence et unicité de l'équilibre, Thèse de Doctorat, Université Paris-I, 1988.

[17] E. Jouini, An Index Theorem for Nonconvex Production Economies, préprint, numéro 326, du Laboratoire d'Econométrie de l'Ecole Polytechnique, 1990. | MR 1170926

[18] A. Mas Colell, The Theory of General Economic Equilibrium: A Differential Approach, Cambridge, Cambridge University Press, 1985. | Zbl 0619.90001

[19] W. Rudin, Real and Complex Analysis, New York, McGraw Hill. | Zbl 0142.01701

[20] S. Smale, Global analysis and economics 4: Finiteness and Stability of Equilibria with General Consumption Set and Production, J. Math. Economics, vol. 1, 1974, p. 119-127. | MR 426825 | Zbl 0316.90008